Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The ruled residue theorem for simple transcendental extensions of valued fields

Author: Jack Ohm
Journal: Proc. Amer. Math. Soc. 89 (1983), 16-18
MSC: Primary 12F20; Secondary 13A18
MathSciNet review: 706500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof is given for the Ruled Residue Conjecture, which asserts that if $ \upsilon $ is a valuation of a simple transcendental field extension $ {K_0}(x)$ and $ {\upsilon _0}$ is the restriction of $ \upsilon $ to $ {K_0}$, then the residue field of $ \upsilon $ is either ruled or algebraic over the residue field of $ {\upsilon _0}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F20, 13A18

Retrieve articles in all journals with MSC: 12F20, 13A18

Additional Information

PII: S 0002-9939(1983)0706500-9
Keywords: Valued fields, simple transcendental field extensions, ruled field extensions
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia